# SDR TWAA0000413

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FWD OTBD END OF TRACK, RBL 22 AROUND BLANK HOLE.  REMOVED CORROSION 0.020, WHICH WAS WITHIN SRM 53-05 LIMITS, FROM BLANK HOLE AT END OF TRACK PER SPM 6-80-1 AND TREATED OUTER FLANGE HOLE PER SRM 51-10-3, PARA 3D.  FINISHED PER SRM 51-10-3, PARA 23.
